# SDR SWAA2024042665160

- Difficulty date: March 18, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 747 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED STA 747 BETWEEN STR 8L TO STR 9L AT PASSENGER CABIN 2024-195817<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 200053402; DUE DATE: 24-AUG-24.;[02] PERFORMED HFEC INSPECTION ON AREA AFTER REMOVED BRACKET AND NOT FOUND DAMAGE; SEE INDIVIDUAL SIGN OFF BELOW;[03] EDITED STEP 2: PERFORMED HFEC INSPECTION ON AREA AFTER REMOVED BRACKET IAW B737 NDT MANUAL PART 6; 51-00-00. PROCEDURE 23 AND NO CRACK INDICATION; SEE INDIVIDUAL SIGN OFF BELOW;[04] PERFORMED HFEC INSPECTION ON AREA AFTER REMOVED BRACKET IAW B737 NDT MANUAL PART 6; 51-00-00. PROCEDURE 23 AND NO CRACK INDICATION; SEE INDIVIDUAL SIGN OFF BELOW
